MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638BL38
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Mitral Valve Stenosis (1965); No Information (3190)
Date of Event 08/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that eight years and nine months post implant of this 38mm mitral annuloplasty band, the band was explanted and replaced with a 31mm band of a different model.The reason for explant is unknown.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Medtronic received additional information that this band was explanted and replaced with a bioprosthetic valve due to severe stenosis.No additional adverse patient effects were reported.  if information is provided in the future, a supplemental report will be issued.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7896562
Report Number2025587-2018-02494
Device Sequence Number16185292
Product Code KRH
UDI-Device Identifier00613994521088
UDI-Public00613994521088
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K052860
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/16/2014
Device Model Number638BL38
Device Catalogue Number638BL38
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/31/2018
Supplement Date Received by Manufacturer09/26/2018
Initial Report FDA Received Date09/20/2018
Supplement Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight82